Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2015, 3:37 AM EDT for Ocean County, New Jersey. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 3:37 AM EDT (07:37 UTC)
- Expired
- Jul 1, 2015, 4:45 AM EDT
- In force
- 68 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:15 AM EDT | MARINE TSTM WIND 39 | Brick Twp, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
289
WWUS81 KPHI 010737
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT WED JUL 1 2015
NJZ013-014-020-026-027-010845-
SOUTHEASTERN BURLINGTON-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-OCEAN-
337 AM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...CENTRAL
OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...
AT 336 AM EDT...A STRONG THUNDERSTORM WAS OVER WARREN GROVE...OR 17
MILES SOUTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...BARNEGAT...
BEACHWOOD...MANASQUAN...POINT PLEASANT BEACH...TUCKERTON...SEASIDE
HEIGHTS...LAKEHURST...MANTOLOKING...PLEASANT PLAINS...HOLIDAY CITY
SOUTH...ELBERON...ALLENWOOD...PENN STATE FOREST...HOLIDAY
CITY-BERKELEY...PINE RIDGE AT CRESTWOOD AND WARREN GROVE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 3998 7406 3982 7409 3983 7409
3999 7407 4001 7409 3999 7414 3999 7411
3995 7411 3993 7415 3992 7411 3990 7414
3974 7419 3961 7434 3976 7457 4033 7397
TIME...MOT...LOC 0736Z 219DEG 34KT 3974 7437
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:00 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 1, 1:00 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EDT WED JUL 1 2015
.SYNOPSIS...
A TROUGH IS EXPECTED TO SLOWLY MOVE EAST THROUGH MID WEEK. AS IT
DOES SO, A WARM FRONT WILL LIFT INTO OUR REGION TOMORROW, FOLLOWED
BY A COLD FRONT LATE WEDNESDAY. THAT FRONT IS EXPECTED TO STALL
JUST SOUTH OF OUR REGION FOR THE REMAINDER OF THE WORK WEEK.
ANOTHER COLD FRONT COULD ARRIVE SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WE EXPANDED THE FLASH FLOOD WATCH TO COVER AREAS BASICALLY ALONG
AND NORTH OF THE I-95/NEW JERSEY TURNPIKE CORRIDOR. FLASH FLOOD
GUIDANCE IS AROUND 1.5 INCHES/HOUR AND TWO AREAS OF HEAVY RAIN ARE
HEADING TOWARD THE AREA. A LINE OF SHOWERS/THUNDERSTORMS IS
APPROACHING FROM THE WEST, AND A LARGE AREA OF
SHOWERS/THUNDERSTORMS APPROACHING FROM THE SOUTH.
PATCHY FOG AND STRATUS POSSIBLE TOWARD DAWN.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
GRADUALLY IMPROVING WEATHER...AS BOTH POPS AND SKY COVER DECREASE
THROUGH THE DAY...WITH MAX TEMPS AOA AVG.
ANY RESIDUAL SHOWERS AND SCT TSTMS IN NJ AND DE SHOULD END BY
EARLY AFTN. PWAT DECREASES STEADILY DURING THE DAY.
WEST TO SOUTHWEST WINDS GUST TO 20 MPH DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LITTLE CHANGE TO THE LONG TERM IN ORDER TO FOCUS ON ONGOING SEVERE
THREAT.
PREVIOUS LONG TERM DISCUSSION...THERE WAS ABOUT A 50/50 SPLIT
BETWEEN THE GFS AND WRF- NMMB INITIALIZATION AT 500MB. FARTHER
DOWNWARD, THE WRF- NMMB LOOKED BETTER. DP/DTING THE WESTERN CONUS
RIDGE LOOKS STRONGER, WHILE THE ERN NOAM TROF IS BROADER. WHILE
THE MODELS AGREE ON A CONTINUATION OF THIS OVERALL SYNOPTIC
PATTERN, THEY VARY ON DETAILS AND CONTINUE TO FIND THEMSELVES IN
ODD POSITIONS WITH THE NORMALLY SLOWER ECMWF AND WRF-NMMB
CONSIDERABLY FASTER THAN THE OTHER MEDIUM RANGE MODELS. AS PER
PMDHMD WE ARE LEANING AWAY FROM THESE FASTER RESULTS AND GOING
MORE TOWARD CONTINUITY. REGARDLESS WITH THE CURRENT PATTERN
REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY PREDICT MUCH
PROLONGED DRY WEATHER.
THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS.
WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA,
SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE
MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD
POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL
FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C.
APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK
DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS
THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH
A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE
DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF
FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR
MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA.
GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY
MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE
OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE.
ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF
OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO
DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A
TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN
PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER
1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER
CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF
IN MAX TEMPS FROM WED.
NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY
WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND
WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR
CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH.
TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR
EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE
GEFS IS SLIGHTLY FASTER THAN THE OP GFS.
IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF
FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST
MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY,
SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO
CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS.
SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC
DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND
DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE
WARM FRONT IS PREDICTED TO RETURN.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...MAINLY VFR SCT-BKN AOA 5000 FT BUT WITH PATCHES OF
MVFR CIGS. BRIEF GUSTY WINDS TO 30-35 KT IN IFR TSTMS THROUGH
08Z. SE TO SSW FLOW NORTH TO SOUTH THROUGH THE WARM FRONTAL
BOUNDARY. POSSIBLE DEVELOPING EXPANDING PATCHES IFR FOG/STRATUS
AFTER 08Z IF THE SHOWERS DISSIPATE. PLS SEE TAFS AND OBSERVATIONS
FOR DETAILS.
WEDNESDAY...VFR SCT AOA 5000 FT WITH CHANCE OF LEFTOVER SHOWERS
AND ISOLATED TSTMS IN THE MORNING TO EARLY AFTN HRS NJ/DE.
WINDS BECOME WEST TO SOUTHWEST AND MAY GUST TO 20 KT DURING THE
AFTERNOON.
OUTLOOK...
WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING
QUICKLY.
THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME
MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS.
IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.
&&
.MARINE...
SCA FOR DE BAY DISCONTINUED THIS EVENING. MAY NEED TO ADD SCA FOR
HAZ 5 FT SEAS FOR A FEW HOURS DURING THE EARLY MORNING HOURS ALONG
THE ATLC COAST, ESPECIALLY S NJ AND DE COASTS.
OUTLOOK...
WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL CRAFT
ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE IS
CONSIDERABLE UNCERTAINTY.
THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.
FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.
&&
.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 4 FOOT SWELL/7
SECOND PERIOD AND SOUTHWEST WIND AROUND 11 KNOTS, WE CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW RISK
FOR DELAWARE WEDNESDAY.
&&
.CLIMATE...
KPHL TIP BUCKET NOT WORKING AND TRACE RAIN IS INCORRECT THIS
EVENING. POSSIBLY OVER AN INCH. WE'LL ESTIMATE TODAY.
THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE
SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW
FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL,
JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD.
SITE POR JUNE NORMAL RANK WETTEST
ILG 1894 12.46 3.50 2ND 13.66 (2013)
ACY 1874 8.04 2.81 2ND 8.45 (1920)
ABE 1922 7.02 3.86 6TH 10.51 (1938)
PHL 1872 7.23 3.08 10TH 10.56 (2013)
AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN
BOTH WILMINGTON AND ATLANTIC CITY. WITH ONLY TODAY LEFT IN THE
MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING THEIR
ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE A HEAVY
SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41 INCHES IN
ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON.
&&
.EQUIPMENT...
KPHL TIP BUCKET ERRONEOUS AND TICKET OUT ON IT. WILL BE FIXED
WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR PAZ054-
055-060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR NJZ001-
007>010-012-013-015>019.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR MDZ008.
MARINE...NONE.
&&
SYNOPSIS...GIGI
NEAR TERM...DRAG/ROBERTSON
SHORT TERM...FRANCK
LONG TERM...GIGI/JOHNSON
AVIATION...DRAG/GIGI
MARINE...DRAG/GIGI
RIP CURRENTS...
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jul 1, 1:00 AM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 100 AM EDT WED JUL 1 2015 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-020500- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 100 AM EDT WED JUL 1 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ020>023-027-020500- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 100 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS TONIGHT ARE LIKELY TO PRODUCE BRIEF POOR DRAINAGE FLOODING RAINS. ONE OR TWO OF THESE STORMS MAY STILL PRODUCE ISOLATED WIND DAMAGE IN A COUPLE OF LOCATIONS, PARTICULARLY SOUTH AND EAST NEW JERSEY, SOUTHEAST PENNSYLVANIA AND THE DELMARVA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-020500- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 100 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS LATE TONIGHT COULD BE STRONG AND PRODUCE GUSTY WINDS TO 45 MPH AND POOR DRAINAGE FLOODING RAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS WEDNESDAY AS A RESULT OF THE 4 FOOT SOUTHERLY SWELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 100 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A COUPLE OF STORMS LATER TONIGHT COULD PRODUCE GUSTY WINDS ABOVE 33KT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 30, 9:57 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM FUNNEL CLOUD FOGELSVILLE 40.58N 75.63W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED.
0217 PM FUNNEL CLOUD TREXLERTOWN 40.55N 75.61W
06/30/2015 LEHIGH PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED NEAR THE TREXLERTOWN SHOPPING
CENTER.
0225 PM HAIL OREFIELD 40.63N 75.58W
06/30/2015 M1.75 INCH LEHIGH PA PUBLIC
0227 PM TSTM WND DMG HONEY BROOK 40.09N 75.91W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN HONEY BROOK.
0233 PM HAIL COPLAY 40.67N 75.50W
06/30/2015 M0.88 INCH LEHIGH PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN COPLAY.
0235 PM TSTM WND DMG WHITEHALL TWP 40.66N 75.51W
06/30/2015 LEHIGH PA 911 CALL CENTER
NUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL
TOWNSHIP... COPLAY AND CATASAQUA.
0236 PM TSTM WND DMG NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
STRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED
IN THE BUILDING.
0239 PM HAIL NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 M1.00 INCH NORTHAMPTON PA PUBLIC
0243 PM HAIL WHITEHALL TWP 40.66N 75.51W
06/30/2015 M1.75 INCH LEHIGH PA SOCIAL MEDIA
0244 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA 911 CALL CENTER
TREES AND WIRES DOWN IN HANOVER TOWNSHIP.
0244 PM TSTM WND DMG NORTH CATASAUQUA 40.66N 75.47W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
4 TO 5 HOMES DAMAGED.
0246 PM TSTM WND GST LEHIGH VALLEY INTL AIRP 40.65N 75.44W
06/30/2015 M61 MPH LEHIGH PA ASOS
61 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
AIRPORT.
0248 PM TSTM WND DMG HANOVER TWP 40.67N 75.40W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
TREES AND WIRES DOWN
0250 PM FLASH FLOOD COPLAY 40.67N 75.50W
06/30/2015 LEHIGH PA 911 CALL CENTER
ROAD FLOODING REPORTED WITH CARS TRAPPED IN FLOOD
WATERS.
0300 PM TSTM WND GST 2 NNE CEDARVILLE 40.25N 75.66W
06/30/2015 M64 MPH MONTGOMERY PA TRAINED SPOTTER
ALSO WITH HAIL...HAIL SIZE UNKNOWN.
0310 PM FLASH FLOOD NORTHAMPTON 40.69N 75.49W
06/30/2015 NORTHAMPTON PA EMERGENCY MNGR
12 TO 14 HOMES FLOODED ON BANK STREET.
0317 PM TSTM WND DMG WEST GOSHEN 39.97N 75.57W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN WEST GOSHEN.
0320 PM TSTM WND GST WEST CHESTER 39.96N 75.61W
06/30/2015 M63 MPH CHESTER PA MESONET
0334 PM TSTM WND DMG 3 S PHOENIXVILLE 40.09N 75.52W
06/30/2015 CHESTER PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN PHOENIXVILLE.
0342 PM HAIL OXFORD 40.80N 74.99W
06/30/2015 M1.25 INCH WARREN NJ TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN OXFORD.
0342 PM TSTM WND DMG OXFORD 40.80N 74.99W
06/30/2015 WARREN NJ TRAINED SPOTTER
TREES REPORTED DOWN IN OXFORD.
0629 PM TSTM WND DMG HAMILTON TWP 40.93N 75.29W
06/30/2015 MONROE PA 911 CALL CENTER
TREES DOWN ON WIRES
0700 PM FLASH FLOOD MOUNT POCONO 41.12N 75.36W
06/30/2015 MONROE PA 911 CALL CENTER
NUMEROUS ROADS FLOODED IN COUNTY
0700 PM FLASH FLOOD CHESTNUTHILL TWP 40.94N 75.40W
06/30/2015 MONROE PA EMERGENCY MNGR
SEVERAL ROADWAYS FLOODING AROUND CAMP JAYCEE. TIME
ESTIMATED BASED ON RADAR ESTIMATES.
0858 PM FLASH FLOOD ANALOMINK 41.05N 75.22W
06/30/2015 MONROE PA MESONET
BRODHEAD CREEK FLOODING AT ANALOMINK GAGE SITE
&&
EVENT NUMBER PHI1500509 PHI1500490 PHI1500496 PHI1500503 PHI1500491
PHI1500493 PHI1500499 PHI1500492 PHI1500505 PHI1500504 PHI1500506
PHI1500495 PHI1500507 PHI1500494 PHI1500497 PHI1500508 PHI1500500
PHI1500510 PHI1500501 PHI1500498 PHI1500502 PHI1500511 PHI1500512
PHI1500514 PHI1500513
STAFFSpecial weather statement, Jun 30, 10:40 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT TUE JUN 30 2015
DEZ003-004-010330-
DELAWARE BEACHES-INLAND SUSSEX-
1040 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
AT 1040 PM EDT...A STRONG THUNDERSTORM WAS NEAR SYCAMORE...OR 8 MILES
SOUTH OF GEORGETOWN...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILLSBORO...LEWES...MILTON...DAGSBORO...HENLOPEN
ACRES...CAPE HENLOPEN STATE PARK...SYCAMORE...LONG NECK AND DEWEY
BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3848 7545 3858 7557 3887 7526 3879 7516
3880 7509 3867 7507 3869 7508 3869 7514
3864 7513 3863 7508 3866 7507 3866 7506
3862 7506 3860 7520 3857 7518 3859 7513
3855 7519
TIME...MOT...LOC 0240Z 232DEG 27KT 3857 7541
HEAVENERSpecial weather statement, Jun 30, 11:51 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1151 PM EDT TUE JUN 30 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-010600- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 1150 PM EDT TUE JUN 30 2015 ...MORE THUNDERSTORMS WITH HEAVY RAIN LIKELY OVERNIGHT... AN AREA OF SHOWERS AND THUNDERSTORMS IN THE SUSQUEHANNA VALLEY AND ANOTHER CLUSTER IN VIRGINIA AND LOWER MARYLAND WILL HAVE TO WORK THEIR WAY THROUGH OUR AREA OVERNIGHT. WHILE THE OVERALL SEVERE THUNDERSTORM POTENTIAL CONTINUES TO DIMINISH, THE LIKELIHOOD OF SOME LOCALLY HEAVY DOWNPOURS WILL CONTINUE OVER THE NEXT SEVERAL HOURS. LOCALIZED HEAVY DOWNPOURS OF HALF AN INCH TO AN INCH PER HOUR ARE LIKELY. FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE POCONOS AND WESTERN SUSSEX COUNTY NEW JERSEY. IF DRIVING OVERNIGHT, PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND TAKE ROADS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING. BE ESPECIALLY CAREFUL BECAUSE IT IS DIFFICULT AT NIGHT TO JUDGE THE DEPTH OF WATER ON ROADWAYS. NEVER DRIVE AROUND BARRICADES.
Special weather statement, Jul 1, 12:56 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 AM EDT WED JUL 1 2015
DEZ001-002-MDZ008-012-015-019-020-NJZ016-017-010630-
KENT-NEW CASTLE-CECIL-QUEEN ANNE'S-CAROLINE-TALBOT-QUEEN
ANNE'S-TALBOT-KENT-KENT-CECIL-SALEM-GLOUCESTER-
1256 AM EDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...
NORTHWESTERN KENT...QUEEN ANNE'S...CENTRAL CAROLINE...KENT...CECIL...
NORTHEASTERN TALBOT...SALEM...WEST CENTRAL GLOUCESTER...NORTHWESTERN
CUMBERLAND AND SOUTHERN CHESTER COUNTIES...
AT 1255 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SOUTH RIVER TO GRIFFIN...AND MOVING NORTHEAST AT
40 MPH.
WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...DOVER...NEWARK...MIDDLETOWN...EASTON...ELKTON...
CENTREVILLE...CALVERT...PENNSVILLE...SMYRNA...CARNEYS POINT...NEW
CASTLE...CHESTERTOWN...SALEM...DENTON...CENTREVILLE...NORTH EAST...
WOODSTOWN...ALLOWAY AND CLAYTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. ONE INCH RAINS ARE LIKELY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3904 7631 3900 7617 3915 7628 3932 7618
3943 7599 3972 7616 3975 7574 3966 7553
3972 7550 3968 7522 3940 7542 3941 7553
3933 7547 3878 7586 3882 7624 3882 7630
3883 7619 3897 7625 3884 7637 3885 7637
TIME...MOT...LOC 0455Z 208DEG 35KT 3889 7644 3885 7592Special weather statement, Jul 1, 2:50 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 AM EDT WED JUL 1 2015 NJZ010-012-013-015-017>020-PAZ070-071-104-106-010745- SOMERSET-MIDDLESEX-MERCER-NORTHWESTERN BURLINGTON-WESTERN MONMOUTH-CAMDEN-OCEAN-GLOUCESTER-PHILADELPHIA-DELAWARE-EASTERN MONTGOMERY-LOWER BUCKS- 250 AM EDT WED JUL 1 2015 ...GUSTY WINDS AND HEAVY RAIN ACCOMPANYING A THUNDERSTORM... AT 249 AM EDT...A STRONG THUNDERSTORM WAS OVER PHILADELPHIA INTERNATIONAL ARPT...OR 9 MILES WEST OF GLOUCESTER CITY...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TRENTON...CAMDEN...GLOUCESTER CITY...LAKEWOOD...CHERRY HILL...BENSALEM...JACKSON...EAST BRUNSWICK...EVESHAM...SOUTH BRUNSWICK...MOUNT LAUREL...NORTH BRUNSWICK...MANALAPAN...EWING... CHESTER...WILLINGBORO...DEPTFORD...WEST DEPTFORD AND LUMBERTON. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3975 7533 3991 7544 4046 7447 4007 7422 TIME...MOT...LOC 0649Z 243DEG 45KT 3987 7530
Special weather statement, Jul 1, 3:37 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT WED JUL 1 2015
NJZ013-014-020-026-027-010845-
SOUTHEASTERN BURLINGTON-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-OCEAN-
337 AM EDT WED JUL 1 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONMOUTH...CENTRAL
OCEAN AND EAST CENTRAL BURLINGTON COUNTIES...
AT 336 AM EDT...A STRONG THUNDERSTORM WAS OVER WARREN GROVE...OR 17
MILES SOUTHWEST OF TOMS RIVER...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO AROUND 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...BARNEGAT...
BEACHWOOD...MANASQUAN...POINT PLEASANT BEACH...TUCKERTON...SEASIDE
HEIGHTS...LAKEHURST...MANTOLOKING...PLEASANT PLAINS...HOLIDAY CITY
SOUTH...ELBERON...ALLENWOOD...PENN STATE FOREST...HOLIDAY
CITY-BERKELEY...PINE RIDGE AT CRESTWOOD AND WARREN GROVE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
4001 7408 3998 7406 3982 7409 3983 7409
3999 7407 4001 7409 3999 7414 3999 7411
3995 7411 3993 7415 3992 7411 3990 7414
3974 7419 3961 7434 3976 7457 4033 7397
TIME...MOT...LOC 0736Z 219DEG 34KT 3974 7437The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:23 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 4 hr |
| Jun 30, 8:26 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jun 30, 9:16 PM EDT | Flash Flood Warning | PHI | Sussex | 5 hr |
| Jul 1, 12:56 AM EDT | Special Weather Statement | PHI | Salem | 94 min |
| Jul 1, 1:39 AM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 1, 2:17 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 43 min |
| Jul 1, 2:50 AM EDT | Special Weather Statement | PHI | Mercer | 55 min |
| Jul 1, 3:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 3 hr |
| Jul 1, 3:39 AM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 1, 3:49 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 1, 3:49 AM EDT | Small Craft Advisory | PHI | 6 hr | |
| Jul 1, 3:49 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| Jul 1, 3:54 AM EDT | Areal Flood Advisory | PHI | Morris | 2 hr |
| Jun 30, 8:03 PM EDT | Special Weather Statement | PHI | Philadelphia | 27 min |
| Jun 30, 8:15 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 28 min |
| Jul 1, 1:42 AM EDT | Severe Thunderstorm Warning | PHI | Chester | 48 min |
| Jul 1, 2:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Lehigh, Montgomery, Philadelphia | 4 hr |
| Jul 1, 2:47 AM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 1, 4:48 AM EDT | Areal Flood Warning | PHI | Monroe | 10 hr |
| Jul 1, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 62 min |
| Jun 30, 10:40 PM EDT | Special Weather Statement | PHI | Sussex | 50 min |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.